# SDR DALA2021072004094

- Difficulty date: July 18, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR STGR BTW STA 1320/1340 AND 2RBL, 7RBL, 10RBL AND 16RBL AT AFT CARGO COMPARTMENT, IN REFERENCE TO NRC 0488. CORRECTIVE ACTION: SUMMARY OF NRC 01121: FLOOR STGR BTW STA 1320 /1340 AND 2RBL, 7RBL, 10RBL AND 16RBL WERE REPAIRED PER B757-200 SRM. HFEC INSPECTION WAS ACCOMPLISHED ON FLOOR STGR AND NO CRACKS WERE FOUND ON TRIM EDGE LINES. PER B757-200 SRM. (1879823)
